MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONE STEP PEDIATRIC CPR ELECTRODE (1 PAIR)

BIO-DETEK INCORPORATED ONE STEP PEDIATRIC CPR ELECTRODE (1 PAIR)
Model Number 8900-000219-01
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant indicated that while anticipating the treatment of an already deceased (b)(6) old female patient, that a wire had become dislodged from the electrode pad.Complainant indicated that upon assessment of the patient, mottling and rigor mortis were apparent prior to use of the device.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the electrode pads and the customer's report was not replicated or confirmed.The electrodse pads were received without its original packaging.The pads were adhered to each side of the styrene line (one pad on the coated side of the styrene liner and one pad on the non-coated side).Visual inspection found the cables that are connected from the defib connector to the pads are still firmly intact to the pads.The only disconnected wire observed was the self-test shorting wire which is designed to disengage from the pads when the package is opened.A retained sample testing was performed on lot 4419, however no indication of any failures were found during the retained sample evaluation.The electrode pads were put through extensive testing including stress testing with a test device by shocking into a simulator without issue.The electrode pads were scrapped and replacement electrode pads were sent to the customer.No trend is associated with reports of this type.

Brand Name
ONE STEP PEDIATRIC CPR ELECTRODE (1 PAIR)
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key12436237
Report Number1218058-2021-00116
Device Sequence Number5360972
Product Code MKJ
UDI-Device Identifier00847946023348
UDI-Public00847946023348
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/29/2021
Device Model Number8900-000219-01
Device Catalogue Number8900-000219-01
Device Lot Number4419
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age2 MO